# SDR CALA2011012000029

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,282 hours, 10,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0443 AFT CABIN FLOORBEAM AT STA 1620 HAS CORROSION AROUND TWO FASTNER HOLES AT LBL 3 TO RBL 3 ( MARKED) .  CUT OUT DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53 -00-51 REPAIR 3.
